• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2362
School of Mathematics
  Title:   Certain characterizations of the uniform distribution
  Author(s): 
1.  G. G. Hamedani
2.  H. Volkmer
  Status:   Published
  Journal: Metrika
  Vol.:  61
  Year:  2005
  Pages:   117-126
  Supported by:  IPM
  Abstract:
Characterizations of the uniform distribution based on identically distributed spacings are presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right